# SDR SWAA2021062173415

- Difficulty date: May 14, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT LATERAL STRAP ON UPPER SURFACE AT B.S. 727D+5 L.BL. 20' -R.BL. 20'.(51-004) ; / REMOVED CORROSION ON T STRAP STA. 727 D+5 PER B 737 SRM 51-10-02-0G-0 FOUND EXFOLIATION CORROSION OUT OF LIMITS PER B737 SRM 53-00-53-1A-2 AND RECEIVED NEW STRAP P/N 146A9401-8; TO BE INSTALLED ON T/C 5360-E-16462-NG; VERIFIED
